| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following a cataract extraction with intraocular lens (iol) implant procedure, she experienced huge starbursts and she cannot drive at night anymore.She is also experiencing halos which are terrible at night and under bright lights during the day, she is also experiencing bit of a shadowing around letters.Additional information has been requested.There are two medical device reports associated with this event.This report is associated with the left eye.